Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the polynomial solutions of the generalized Lamé differential equation


Author: Morris Marden
Journal: Proc. Amer. Math. Soc. 1 (1950), 492-497
MSC: Primary 41.1X
DOI: https://doi.org/10.1090/S0002-9939-1950-0036875-6
MathSciNet review: 0036875
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Marden The geometry of the zeros of a polynomial in a complex variable, Mathematical Surveys, no. 3, New York, American Mathematical Society, 1949. MR 0031114 (11:101i)
  • [2] -On Stieltjes polynomials, Trans. Amer. Math. Soc. vol. 33 (1931) pp. 934-944. MR 1501624
  • [3] -On the zeros of certain real rational and meromorphic functions, Duke Math. J. vol. 16 (1949) pp. 91-97. MR 0028464 (10:451d)
  • [1] J. L. Walsh On the location of the roots of Lamé's polynomials, Tôhoku Math. J. vol. 23 (1924) pp. 312-317.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.1X

Retrieve articles in all journals with MSC: 41.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0036875-6
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society